Follow
Jasna Prezelj
Jasna Prezelj
University of Primorska, University of Ljubljana, IMFM
Verified email at fmf.uni-lj.si
Title
Cited by
Cited by
Year
Oka's principle for holomorphic submersions with sprays
F Forstneric, J Prezelj
arXiv preprint math/0101040, 2001
642001
Oka's principle for holomorphic fiber bundles with sprays
F Forstneric, J Prezelj
arXiv preprint math/0305238, 2003
572003
Extending holomorphic sections from complex subvarieties
F Forstneric, J Prezelj
arXiv preprint math/0101034, 2001
562001
An interpolation theorem for proper holomorphic embeddings
F Forstnerič, B Ivarsson, F Kutzschebauch, J Prezelj
Mathematische Annalen 338 (3), 545-554, 2007
182007
Interpolation of embeddings of Stein manifolds on discrete sets
J Prezelj
Mathematische Annalen 326 (2), 275-296, 2003
182003
A relative Oka-Grauert principle for holomorphic submersions over 1-convex spaces
J Prezelj
Transactions of the American Mathematical Society 362 (8), 4213-4228, 2010
142010
Weakly regular embeddings of Stein spaces with isolated singularities
J Prezelj
Pacific journal of mathematics 220 (1), 141-152, 2005
82005
On a definition of logarithm of quaternionic functions
G Gentili, J Prezelj, F Vlacci
Journal of Noncommutative Geometry 17 (3), 1099-1128, 2023
62023
Slice conformality and Riemann manifolds on quaternions and octonions
G Gentili, J Prezelj, F Vlacci
Mathematische Zeitschrift 302 (2), 971-994, 2022
52022
The generalized Oka-Grauert principle for 1-convex manifolds
J Prezelj, M Slapar
Michigan Mathematical Journal 60 (3), 495-506, 2011
52011
Divergence zero quaternionic vector fields and Hamming graphs
J Prezelj, F Vlacci
Ars mathematica contemporanea 19 (2), 189-208, 2020
42020
Modeling paratuberculosis transmission in a small dairy herd typical of Slovenia suggests that different models should be used to study disease spread in herds of different sizes
T Knific, A Kirbiš, JM Gethmann, J Prezelj, B Krt, M Ocepek
Animals 12 (9), 1150, 2022
32022
On a class of automorphisms in H2 which resemble the property of preserving volume
J Prezelj, F Vlacci
Mathematische Nachrichten 294 (4), 815-835, 2021
32021
Positivity of metrics on conic neighborhoods of 1-convex submanifolds
J Prezelj
International Journal of Mathematics 27 (05), 1650047, 2016
32016
Osnove kompleksne analize
M Slapar, B Drinovec-Drnovšek, J Prezelj-Perman
Pedagoška fakulteta, 2012
32012
Slice–conformality: Riemann manifolds and logarithm on quaternions and octonions
G GENTILI, J PREZELJ, F VLACCI
arXiv preprint arXiv:2107.07892, 2021
22021
Quaternionic Cartan coverings and applications
J Prezelj, F Vlacci
arXiv preprint arXiv:2405.08692, 2024
12024
An interpolation theorem for slice-regular functions with application to very tame sets and slice Fatou–Bieberbach domains in Interpolation theorem and slice Fatou …
J Prezelj, F Vlacci
Annali di Matematica Pura ed Applicata (1923-) 201 (5), 2137-2159, 2022
12022
Quantitative Risk Assessment of Exposure to Mycobacterium avium subsp. paratuberculosis (MAP) via Different Types of Milk for the Slovenian Consumer
T Knific, M Ocepek, A Kirbiš, B Krt, J Prezelj, JM Gethmann
Foods 11 (10), 1472, 2022
12022
Vanishing of quaternionic cohomology groups and applications
J Prezelj, F Vlacci
arXiv preprint arXiv:2405.13411, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–20